# SDR 9627039981

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 362-435
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND DOUBLER AT FORWARD BAG BIN DOOR JAMB WITH SEVERAL AREAS OF CORROSION FROM FS 362 TO FS 435, INSIDE AND OUTSIDE SKIN AT BOTTOM SIDE OF DOOR OPENING.  CUT LOWER SECTION OF DOOR DOUBLER AT FORWARD AND AFT SIDE.  INSTALLED REPAIR DOUBLER PER EA 99-111941, L/P 0907623.
